Facebook Twitter Google Plus Linkedin Instagram Pinterest Tumblr

A Fixed point Theorem Satisfying Integral Type Contraction in Fuzzy Metric Space -by Sharafat Hussain and Maria Samreen

Download  PDF  

Download  XML  


Abstract: In this paper we analyze the existence of fixed points for mappings defined on a complete fuzzy metric space satisfying a contractive condition of integral type. Our main result generalize the fuzzy Banach contraction theorem of V. Gregori and A. Sapena [V. Gregori and A. Sapena, On fixed-point theorems in fuzzy metric spaces, Fuzzy Sets and Systems, 125(2) (2002) 245-252].
.

Keywords: Fuzzy metric space, Integral type contraction , Fuzzy Banach contraction.

DOI: https://doi.org/10.30697/rfpta-2018-013

______
How to cite this article: Sharafat Hussain and Maria Samreen, A Fixed point Theorem Satisfying Integral Type Contraction in Fuzzy Metric Space, vol. 2018, Article ID 2018013, 08 pages, 2018. DOI: https://doi.org/10.30697/rfpta-2018-013

______
Copyright © 2018 SUMA Publishing Group., This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.